ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Risk Minimizing Option Pricing for a Class of Exotic Options in a Markov-Modulated Market

Basak, Gopal K and Ghosh, Mrinal K and Goswami, Anindya (2011) Risk Minimizing Option Pricing for a Class of Exotic Options in a Markov-Modulated Market. In: Stochastic Analysis and Applications, 29 (2). pp. 259-281.

Full text not available from this repository.
Official URL: http://www.informaworld.com/smpp/content~db=all?co...

Abstract

We address risk minimizing option pricing in a regime switching market where the floating interest rate depends on a finite state Markov process. The growth rate and the volatility of the stock also depend on the Markov process. Using the minimal martingale measure, we show that the locally risk minimizing prices for certain exotic options satisfy a system of Black-Scholes partial differential equations with appropriate boundary conditions. We find the corresponding hedging strategies and the residual risk. We develop suitable numerical methods to compute option prices.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Taylor and Francis Group.
Keywords: Black-Scholes equations; Exotic Options; Locally risk minimizing option price; Markov modulated market; Minimal martingale measure
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 18 Mar 2011 11:00
Last Modified: 18 Mar 2011 11:00
URI: http://eprints.iisc.ernet.in/id/eprint/35968

Actions (login required)

View Item View Item